# SDR 98FDEA00389

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6516203
- Condition: Corroded
- Location: Bs 870-867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-PAE:  CORROSION (C57-174-01) LOWER CENTER TANK SKIN BS 870-867, WL 138, LBL 65- RBL 65, FOUND WHILE WORKING NR 0734.
